| Model Number |
MMT-7020B |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Calibration Problem (2890)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic the user reported inaccurate sensor readings that triggered a threshold suspend.The customer¿s blood glucose was 81 mg/dl or 84 mg/dl and sensor glucose was 40 mg/dl at the time of the event, the difference is outside the acceptable range.Suspend on low limit in sensor settings was at 80 mg/dl.No harm requiring medical intervention was reported.The sensor will be returned for analysis.